# SDR QXEA200800055

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 1,756 hours, 1,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HLN - GROUND CREW REPORTS UNABLE TO CLOSE THE AFT PASSENGER DOOR.  MAINTENANCE COMPLIED WITH SERVICE LETTER DH8-400-SL-003A.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
